Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2018, Article ID 7517634, 10 pages
https://doi.org/10.1155/2018/7517634
Research Article

Lorentz Distributed Noncommutative Wormhole Solutions

Department of Mathematics, University of the Punjab, Quaid-e-Azam Campus, Lahore 54590, Pakistan

Correspondence should be addressed to M. Sharif; kp.ude.up@htam.firahsm

Received 27 October 2017; Revised 21 December 2017; Accepted 25 December 2017; Published 7 February 2018

Academic Editor: Elias C. Vagenas

Copyright © 2018 M. Sharif and Kanwal Nazir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

Abstract

The aim of this paper is to study static spherically symmetric noncommutative wormhole solutions along with Lorentzian distribution. Here, and are torsion scalar and teleparallel equivalent Gauss-Bonnet term, respectively. We take a particular redshift function and two models. We analyze the behavior of shape function and also examine null as well as weak energy conditions graphically. It is concluded that there exist realistic wormhole solutions for both models. We also studied the stability of these wormhole solutions through equilibrium condition and found them stable.